# SDR DALA2017120808507

- Difficulty date: December 8, 2017
- Submitted: December 11, 2017
- Operation: Air carrier
- Aircraft: N181DN
- Make and model: Boeing 767332
- Aircraft serial: 25986
- Aircraft time: 117,020 hours, 17,043 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1087-1109
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2   AFT CARGO COMPARTMENT FOUND SKIN CORROSION BETWEEN STA 1087 AND STA 1109. UNDER STRINGER. C/W ERA 563670-14. (LP 0330277)
